Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022

Ka?hler-Norden Structures on Statistical Manifolds

Esmaeil Peyghan, Aydın Gezer, Leila Nourmohammadifar

FILOMAT Cilt 36 · Sayı 17 · ss. 5691–5706 · 01.01.2022
DOI ile aç

Özet

In this paper, we construct Kahler-Norden statistical structures on pseudo-Riemannian mani-folds equipped with a torsion-free linear connection and an almost complex structure. Also, we present some examples and study curvature properties for these structures by using Tachibana operator. Finally, we consider a Norden statistical manifold and study Codazzi coupling of its connection with the almost complex structure on it.

Atıf için künye

Peyghan, E., Gezer, A., & Nourmohammadifar, L. (2022). Ka?hler-Norden Structures on Statistical Manifolds. FILOMAT, 36(17), 5691–5706. https://doi.org/10.2298/fil2217691p

BibTeX
@article{peyghan2022-73770,
  author = {Peyghan, Esmaeil and Gezer, Aydın and Nourmohammadifar, Leila},
  title = {Ka?hler-Norden Structures on Statistical Manifolds},
  journal = {FILOMAT},
  year = {2022},
  volume = {36},
  number = {17},
  pages = {5691--5706},
  issn = {0354-5180},
  doi = {10.2298/fil2217691p},
  url = {https://akademik.atauni.edu.tr/yayinlar/73770-kahler-norden-structures-on-statistical-manifolds}
}